# SDR A6WA200840367

- Difficulty date: April 21, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 12,094 hours, 11,249 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACK ON FS 280 LBL 9 ON FLOOR STRUCTURE.   ON FS 280 LBL 9 ON FLOOR STRUCTURE (2) BRACKET REPLACED IAW SRM 51-42-21 AND SRM 51-42-06.  (S)
